# SDR ABXA040353

- Difficulty date: October 22, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- Aircraft time: 59,618 hours, 55,847 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 5924841
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE GEAR CHANGE, FOUND CORROSION BEYOND LIMITS ON THE RIGHT MAIN LANDING GEAR ATTACH FITTING FORWARD LUG FORWARD FACE AND FORWARD LUG AFT FACE.  REPAIRED ATTACH FITTING LUGS BY SPOT FACING AND INSTALLING WASHERS TO REGAIN BLUE PRINT DIMENSIONS IAW REA D932-50887MR.
